# SDR AALA202208301810

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A300*
- Aircraft serial: 6222
- Aircraft time: 25,746 hours, 7,787 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN WITH DOOR KNOB.  MUST BE ELECTRONICALLY UNLOCKED TO OPEN. MAINTENANCE ADJUSTED AND SECURED FLIGHT DECK DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
